# SDR DALA2024021201944

- Difficulty date: February 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 73,296 hours, 29,442 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Part number: 80130700
- Part serial: ST368955
- Condition: Leaking
- Location: Crew Oxygen
- Part time: 327 hours, 163 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3722 -DIV- DIVERTED TO PBI DUE TO LOSS OF CREW OXYGEN. INDICATION DOWN TO 690 PSI. CORRECTIVE ACTION: FOUND OBSERVER'S O2 MASK BOX LEAKING. TIGHTENED B-NUT. REPLACED CREW O2 BOTTLE. ALSO FOUND O2 BOTTLE REGULATOR HOSE LEAKING. REPLACED HOSE. LEAK CHECKS GOOD. OK FOR SERVICE.
